# SDR 2022F00288

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 767
- Aircraft serial: 24342
- Engine: Rroyce RB211524*
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R GEN OFF EICAS MESSAGE ILLUMINATED AFTER TAKEOFF. REPORTED IN BPCU BITE TEST SHOWED ROLLING FAULTS: 1. DP TRIP 2. MAIN BUS/ OVERLAP ZONE 3. GEN/FDR  4. IDG / OIL IN BULB WARNING.
